<< Previous Issue Kyungpook Mathematical Journal (Vol. 52, No. 4) Next Issue >>
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 359—519
 Original Articles 
Block $LU$ Factorization for the Coupled Stokes Equations by Spectral Element Discretization
Xiangfan Piao, Philsu Kim, Sang Dong Kim
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 359—373
On Ordered Ternary Semigroups
Vanita Rohit Daddi1, Yashashree Shivajirao Pawar2
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 375—381
Numerical Inversion Technique for the One and Two-Dimen- sional $\mathcal{L}_2$-Transform Using the Fourier Series and Its Application to Fractional Partial Differential Equations
Arman Aghili1 , Alireza Ansari2
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 383—395
On Two Dimensional $q$-H$\ddot{\rm\bf o}$lder's Inequality
Wengui Yang
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 397—404
A Unified Theory for Certain Weak Forms of Open Sets and Their Variant Forms
Bishwambhar Roy1, Ritu Seny2
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 405—412
Conditional Integral Transforms on a Function Space
Dong Hyun Cho
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 413—431
Strong Convergence of Modi ed Iteration Processes for Rela-tively Weak Nonexpansive Mappings
Daruni Boonchari
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 433—441
Screen Slant Lightlike Submanifolds of Indenite Sasakian Manifolds
S. M. Khursheed Haider, Advin and Mamta Thakur
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 443—457
Dangerous Border-collision Bifurcation for a Piecewise Smooth Nonlinear System
Hunseok Kang
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 459—472
Lacunary $I$-Convergent Sequences
Binod Chandra Tripathy1, Bipan Hazarika2, Bisweshwar Choudhary3
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 473—482
Commutative Ideals in $BE$-algebras
Akbar Rezaei1 , Arsham Borumand Saeid2
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 483—494
Improvement of Jensen's Inequality in terms of Gâteaux Derivatives for Convex Functions in Linear Spaces with Applications
Muhammad Adil Khan1, Sadia Khalid2, Josip Pecaric3
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 495—511
The Existence of an Alternating Sign on a Spanning Tree of Graphs
Dongseok Kim1, Young Soo Kwon2, Jaeun Lee2
Kyungpook Mathematical Journal 2012 Vol. 52, No. 4, 513—519

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd